# SDR GTIA202002235034

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 20,049 hours, 9,080 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON SHORT FINAL, DIRTY SOCK SMELL, NOTICED BY PILOTS FOLLOWED BY LEAD FLIGHT ATTENDANT CALLING AND REPORTING SMELL. PACK 1 TURNED OFF-PERFORMED DECONTAM OF ECS BY PACK BURN IAW AMM2100-00-615-002-A. R/R RECIRCULATION FILTERS IAW AMM 21-21-42. NO UNSUSUAL ODOR DETECTED AT THIS TIME. NO UNUSUAL ODOR DETECTED AT THIS TIME.  MOC NOTIFIED, PLACARD REMOVED, DMI LOG PAGE UPDATED
